Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Nausea, spotting, pain in lower back and stomach, diarrhea. What is going on?

Hello, I have had a regular cycle for the last 4 months after getting mirena taken out. My cycle has been regularly coming every 24 days. My cycle was due to come on September 28, 2012. It did not come this time. I started spotting light pink mucus on October 1, 2012. Now I am bleeding a little bit more, but not like my normal period. This time it is much lighter. I had really bad dull pain in my back and in the low middle part of my stomach. My husband and I where very sexually active a week after my cycle last month which started on September 4, 2012 and it ended on September 6, 2012. I always have short cycles. The minimum of 2 days and a max of 3 days. During the week after my cycle, we used the pull out method a few times, but he also ejaculated in me a few times as well. Ever since that week, I started to cramp really bad, I had sore breasts, nausea , constipation , bloating , and gas, and this lasted all the way up to the time I was supposed to get my period on Sept 28, 2012. September 29, 2012, the cramps disappeared and I felt great, even the other symptoms disappeared except the occassional nausea. On October 1, I started spotting, only to experience a dull pain in my lower back and stomach, and diarreah(loose stools ). Can you tell me what s going on?
Asked On : Sat, 6 Oct 2012
Answers:  0 Views:  29 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor